liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Estimates for Eigenvalues of Schrodinger Operators with Complex-Valued Potentials
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2016 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 106, no 2, 197-220 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

New estimates for eigenvalues of non-self-adjoint multi-dimensional Schrodinger operators are obtained in terms of L (p) -norms of the potentials. The results cover and improve those known previously, in particular, due to Frank (Bull Lond Math Soc 43(4):745-750, 2011), Safronov (Proc Am Math Soc 138(6):2107-2112, 2010), Laptev and Safronov (Commun Math Phys 292(1):29-54, 2009). We mention the estimations of the eigenvalues situated in the strip around the real axis (in particular, the essential spectrum). The method applied for this case involves the unitary group generated by the Laplacian. The results are extended to the more general case of polyharmonic operators. Schrodinger operators with slowly decaying potentials and belonging to weak Lebesgues classes are also considered.

Place, publisher, year, edition, pages
SPRINGER , 2016. Vol. 106, no 2, 197-220 p.
Keyword [en]
Schrodinger operators; polyharmonic operators; complex potential; estimation of eigenvalues
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-125143DOI: 10.1007/s11005-015-0810-xISI: 000368734500003OAI: oai:DiVA.org:liu-125143DiVA: diva2:903221
Available from: 2016-02-15 Created: 2016-02-15 Last updated: 2016-03-09

Open Access in DiVA

fulltext(480 kB)9 downloads
File information
File name FULLTEXT01.pdfFile size 480 kBChecksum SHA-512
2c8e29a2c299dbe647379748bf81fb3fc418bf5f742f2b707f7a1a79527c7779bbd82542d4aa0fe74878623bfa9be86a08cad759f6db493daffd77a0182cfaa6
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Enblom, Alexandra
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Letters in Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 9 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 223 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf